# SDR SWAA2020031242404

- Difficulty date: February 2, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A32415
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST SWA QC REP MDB. AD DRIVEN. E&E COMPARTMENT STA 360+10, STR 27R HAS CORROSION IN STRINGER (STA 370, STR 27R, WL 150).         E&E COMPARTMENT BS 360 +10.0" S-27R ORIGINAL MATERIAL .032", LOSS 100%. REMOVED DAMAGED STRINGER AND INSTALLED REPAIR IAW SRM 53-00-032-2R-1. AND BOEING DWG 140A9101. REV. C PN 143A3241-5
